A nonassociative method for associative algebras. (English) Zbl 0031.34302

Full Text: DOI


[1] A. Adrian Albert, Structure of algebras, Revised printing. American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961.
[2] Samuel Eilenberg and Saunders MacLane, Cohomology and Galois theory. I. Normality of algebras and Teichmüller’s cocycle, Trans. Amer. Math. Soc. 64 (1948), 1 – 20. · Zbl 0031.34301
[3] Samuel Eilenberg and Saunders MacLane, Algebraic cohomology groups and loops, Duke Math. J. 14 (1947), 435 – 463. · Zbl 0029.34102
[4] M. Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1930) pp. 123-147, cf. equation (2), p. 125.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.